# SDR SWAA2012111509498

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 30,873 hours, 17,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERWING EXIT F/O SIDE BROKEN.  LOWER   REMOVED AND REPLACED EMERGENCY LIGHT ASSY AT F/O OVERWING EXIT AS PER MM, OPS CHECK GOOD PER MM.
